# SDR DL72L002083

- Difficulty date: October 5, 2000
- Submitted: October 24, 2000
- Operation: Air carrier
- Aircraft: N508DA
- Make and model: Boeing 727232
- Aircraft serial: 21310
- Aircraft time: 73,310 hours, 49,587 cycles
- Engine: Pwa JT8D15
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Flange
- Condition: Bent
- Location: Nr 2 Inlet
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT HMV, THE AFT FLANGE OF THE NR 2 INLET WAS TORN/BENT.  REMOVED DAMAGE PER SRM 54-10-3D FIG 801D.  DYE CKED, NO FURTHER DAMAGE NOTED.  FABRICATED REPAIR PARTS AND INSTALLED PER SRM 54-10-3D FIG 801D.
